The Łojasiewicz exponent of subanalytic sets

Volume 87 / 2005

Stanisław Spodzieja Annales Polonici Mathematici 87 (2005), 247-263 MSC: Primary 32B20. DOI: 10.4064/ap87-0-21

Abstract

We prove that the infimum of the regular separation exponents of two subanalytic sets at a point is a rational number, and it is also a regular separation exponent of these sets. Moreover, we consider the problem of attainment of this exponent on analytic curves.

Authors

  • Stanisław SpodziejaFaculty of Mathematics
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image